On a regularized variant of the two-step projection-gradient method

F. P. Vasil'ev, T. V. Amochkina, Angelia Nedich

Research output: Contribution to journalArticle

Abstract

A regularization method based on the two-step projection-gradient method along with the penalty function method is suggested for solving the minimization problem with incorrectly given assumed data. The sufficient conditions of convergence are presented. A minimization problem is considered with a given convex closed set from some Hilbert space H and some functions defined and Fresche differentiable over H. The problem is unstable to disturbances of the assumed data and it should be solved using the regularization methods.

Original languageEnglish (US)
Pages (from-to)35-42
Number of pages8
JournalVestnik Moskovskogo Universiteta. Ser. 15 Vychislitel'naya Matematika i Kibernetika
Issue number1
StatePublished - Jan 1996
Externally publishedYes

Fingerprint

Gradient Projection Method
Gradient methods
Regularization Method
Minimization Problem
Penalty Function Method
Hilbert spaces
Closed set
Convex Sets
Differentiable
Disturbance
Hilbert space
Unstable
Sufficient Conditions

ASJC Scopus subject areas

  • Hardware and Architecture
  • Software
  • Applied Mathematics

Cite this

On a regularized variant of the two-step projection-gradient method. / Vasil'ev, F. P.; Amochkina, T. V.; Nedich, Angelia.

In: Vestnik Moskovskogo Universiteta. Ser. 15 Vychislitel'naya Matematika i Kibernetika, No. 1, 01.1996, p. 35-42.

Research output: Contribution to journalArticle

@article{13059e13ff9c4308ad0081c40ee7e067,
title = "On a regularized variant of the two-step projection-gradient method",
abstract = "A regularization method based on the two-step projection-gradient method along with the penalty function method is suggested for solving the minimization problem with incorrectly given assumed data. The sufficient conditions of convergence are presented. A minimization problem is considered with a given convex closed set from some Hilbert space H and some functions defined and Fresche differentiable over H. The problem is unstable to disturbances of the assumed data and it should be solved using the regularization methods.",
author = "Vasil'ev, {F. P.} and Amochkina, {T. V.} and Angelia Nedich",
year = "1996",
month = "1",
language = "English (US)",
pages = "35--42",
journal = "Vestnik Moskovskogo Universiteta. Ser. 15 Vychislitel'naya Matematika i Kibernetika",
issn = "0137-0782",
publisher = "Izdatel'stvo Moskovskogo Gosudarstvennogo Universiteta im.M.V.Lomonosova/Publishing House of Moscow State University",
number = "1",

}

TY - JOUR

T1 - On a regularized variant of the two-step projection-gradient method

AU - Vasil'ev, F. P.

AU - Amochkina, T. V.

AU - Nedich, Angelia

PY - 1996/1

Y1 - 1996/1

N2 - A regularization method based on the two-step projection-gradient method along with the penalty function method is suggested for solving the minimization problem with incorrectly given assumed data. The sufficient conditions of convergence are presented. A minimization problem is considered with a given convex closed set from some Hilbert space H and some functions defined and Fresche differentiable over H. The problem is unstable to disturbances of the assumed data and it should be solved using the regularization methods.

AB - A regularization method based on the two-step projection-gradient method along with the penalty function method is suggested for solving the minimization problem with incorrectly given assumed data. The sufficient conditions of convergence are presented. A minimization problem is considered with a given convex closed set from some Hilbert space H and some functions defined and Fresche differentiable over H. The problem is unstable to disturbances of the assumed data and it should be solved using the regularization methods.

UR - http://www.scopus.com/inward/record.url?scp=0029677482&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0029677482&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0029677482

SP - 35

EP - 42

JO - Vestnik Moskovskogo Universiteta. Ser. 15 Vychislitel'naya Matematika i Kibernetika

JF - Vestnik Moskovskogo Universiteta. Ser. 15 Vychislitel'naya Matematika i Kibernetika

SN - 0137-0782

IS - 1

ER -